# SDR SWIA2025071400012

- Difficulty date: July 12, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 46,528 hours, 43,016 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Condition: Broken
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR DISAGREE AFTER TAKEOFF. CLEARED VIA CHECKLIST. NOSE WHEEL WAS THE AFFECTED DOWN   (FLIGHT 5555 - FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 30474800 WITH THE FOLLOWING CORRECTIVE ACTION: "FOUND NOSE LANDING GEAR ELECTRICAL HARNESS ASSY. BROKEN. SEE CP 30477043 FOR REMOVAL AND REPLACEMENT OF THE NLG SNSR WOW 2 GEAR CENT HARNESS ASSY. SEE CP 30477058 FOR OPERATIONAL CHECKS AND RETRACTION/EXTENSION OF THE NOSE LANDING GEAR. "
